JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE AND EXPONENTIAL STABILITY OF ALMOST PERIODIC SOLUTIONS FOR CELLULAR NEURAL NETWORKS WITHOUT GLOBAL LIPSCHITZ CONDITIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE AND EXPONENTIAL STABILITY OF ALMOST PERIODIC SOLUTIONS FOR CELLULAR NEURAL NETWORKS WITHOUT GLOBAL LIPSCHITZ CONDITIONS
Liu, Bingwan;
  PDF(new window)
 Abstract
In this paper cellular neutral networks with time-varying delays and continuously distributed delays are considered. Without assuming the global Lipschitz conditions of activation functions, some sufficient conditions for the existence and exponential stability of the almost periodic solutions are established by using the fixed point theorem and differential inequality techniques. The results of this paper are new and complement previously known results.
 Keywords
cellular neural networks;almost periodic solution;exponential stability;fixed point theorem;delays;
 Language
English
 Cited by
 References
1.
A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Science, Academic Press, New York, 1979

2.
J. Cao, Global exponential stability and periodic solutions of delayed cellular neural networks, J. Comput. System Sci. 60 (2000), no. 1, 38-46 crossref(new window)

3.
J. Cao, New results concerning exponential stability and periodic solutions of delayed cellular neural networks, Phys. Lett. A 307 (2003), no. 2-3, 136-147 crossref(new window)

4.
A. Chen and J. Cao, Existence and attractivity of almost periodic solutions for cellular neural networks with distributed delays and variable coefficients, Appl. Math. Comput. 134 (2003), no. 1, 125-140 crossref(new window)

5.
A. Chen and L. H. Huang, Existence and attractivity of almost periodic solutions of Hopfield neural networks, Acta Math. Sci. Ser. A Chin. Ed. 21 (2001), no. 4, 505-511

6.
Q. Dong, K. Matsui, and X. Huang, Existence and stability of periodic solutions for Hopfield neural network equations with periodic input, Nonlinear Anal. 49 (2002), no. 4, Ser. A: Theory Methods, 471-479 crossref(new window)

7.
A. M. Fink, Almost periodic differential equations, Lecture Notes in Mathematics, Vol. 377. Springer-Verlag, Berlin-New York, 1974

8.
J. Hale and S. M. Verduyn Lunel, Introduction to functional-differential equations, Applied Mathematical Sciences, 99. Springer-Verlag, New York, 1993

9.
C. Y. He, Almost periodic differential equation, Higher Education Publishing House, Beijing, 1992

10.
X. Huang and J. Cao, Almost periodic solution of shunting inhibitory cellular neural networks with time-varying delay, Phys. Lett. A 314 (2003), no. 3, 222-231 crossref(new window)

11.
H. Huang, J. Cao, and J. Wang, Global exponential stability and periodic solutions of recurrent neural networks with delays, Phys. Lett. A 298 (2002), no. 5-6, 393-404 crossref(new window)

12.
B. Liu and L. Huang, Existence and exponential stability of almost periodic solutions for cellular neural networks with time-varying delays, Phys. Lett. A 341 (2005), 135-144 crossref(new window)

13.
B. Liu and L. Huang, Existence and exponential stability of almost periodic solutions for Hopfield neural networks with delays, Neurocomputing 68 (2005), 196-207 crossref(new window)

14.
Z. Liu, A. Chen, J. Cao, and L. Huang, Existence and global exponential stability of almost periodic solutions of BAM neural networks with continuously distributed delays, Phys. Lett. A 319 (2003), no. 3-4, 305-316 crossref(new window)

15.
Z. Liu and L. Liao, Existence and global exponential stability of periodic solution of cellular neural networks with time-varying delays, J. Math. Anal. Appl. 290 (2004), no. 1, 247-262 crossref(new window)